# SDR 95ZZZX4169

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pulse Pick-Up
- Part number: 3039242
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4151 - DURING FLIGHT, LT ENGINE NH GAUGE BECAME ERRATIC, CREW INSTRUCTED TO RETURN TO FIELD.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  PIT/MX REPLACED LT ENGINE NH PULSE PICK-UP IAW MM 77-00-00.  OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
